# SDR SWAA022649

- Difficulty date: November 9, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 51,447 hours, 39,279 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT AND RT MLG FWD WALKING BEAM FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LEFT AND RIGHT MLG FWD WALKING BEAM FITTINGS PER MM.
